Differential and Integral Equations

Radially symmetric weak solutions for elliptic problems in $\mathbb R^N$

Pasquale Candito and Giovanni Molica Bisci

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The existence of infinitely many radially symmetric weak solutions for non-autonomous elliptic problems involving the $p$-Laplacian in the Euclidan space $\mathbb{R}^N$ is investigated. The approach is based on variational method. A main ingredient of proof is the famous symmetric critically principle of Palais. A concrete example of an application is pointed out.

Article information

Differential Integral Equations, Volume 26, Number 9/10 (2013), 1009-1026.

First available in Project Euclid: 3 July 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J20: Variational methods for second-order elliptic equations 49J40: Variational methods including variational inequalities [See also 47J20]


Candito, Pasquale; Molica Bisci, Giovanni. Radially symmetric weak solutions for elliptic problems in $\mathbb R^N$. Differential Integral Equations 26 (2013), no. 9/10, 1009--1026. https://projecteuclid.org/euclid.die/1372858559

Export citation